| Model Number |
A4825 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
To date, the device has not been returned.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, that the grasping forceps had a failure at the working end as it will not open and close.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information, based on the legal manufacturer's final investigation.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.Based on the results of the investigation, as the product is not returned to olympus for inspection.The cause for the reported issue remains unknown.Olympus will continue to monitor field performance for this device.If additional information becomes available, this report will be supplemented accordingly.